On the measurability of sets of pairs of straight lines in the simply isotropic space

Tom 69 / 2005

Margarita G. Spirova, Adrijan V. Borisov Banach Center Publications 69 (2005), 243-256 MSC: Primary 53C65. DOI: 10.4064/bc69-0-19

Streszczenie

We study the measurability of sets of pairs of straight lines with respect to the group of motions in the simply isotropic space $I_3^{(1)}$ by solving PDEs. Also some Crofton type formulas are obtained for the corresponding densities.

Autorzy

  • Margarita G. SpirovaDept. of Descriptive Geometry
    Univ. of Architecture,
    Civil Eng. and Geodesy
    1, Christo Smirnenski Blvd.
    1046 Sofia, Bulgaria
    e-mail
  • Adrijan V. BorisovDept. of Mathematics
    South-West University “Neofit Rilski”
    66, Ivan Mihailov St.
    2700 Blagoevgrad, Bulgaria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek